Vol. 255, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Averaging sequences

Fernando Alcalde Cuesta and Ana Rechtman

Vol. 255 (2012), No. 1, 1–23
Abstract

In the spirit of the Goodman–Plante average condition for the existence of a transverse invariant measure for foliations, we give an averaging condition to find tangentially smooth measures with prescribed Radon–Nikodým cocycle. Harmonic measures are examples of tangentially smooth measures for foliations and laminations. We also present a sufficient hypothesis under which the tangentially smooth measure is harmonic.

Keywords
lamination, discrete equivalence relation, measure
Mathematical Subject Classification 2010
Primary: 37A20, 43A07, 57R30
Milestones
Received: 8 January 2011
Revised: 26 May 2011
Accepted: 24 October 2011
Published: 14 March 2012
Authors
Fernando Alcalde Cuesta
Departamento de Xeometría e Topoloxía
Universidade de Santiago de Compostela
Rúa Lope Gómez de Marzoa s/n
15782 Santiago de Compostela
Spain
Ana Rechtman
Institut de Recherche Mathématique Avancée
Université de Strasbourg
7 rue René Descartes
67084 Strasbourg
France